Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On a theorem of Klee


Author: R. D. Anderson
Journal: Proc. Amer. Math. Soc. 17 (1966), 1401-1404
MSC: Primary 46.01; Secondary 52.30
MathSciNet review: 0205029
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01, 52.30

Retrieve articles in all journals with MSC: 46.01, 52.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0205029-4
PII: S 0002-9939(1966)0205029-4
Article copyright: © Copyright 1966 American Mathematical Society